# SDR SWAA2018110526446

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 48,392 hours, 28,365 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 115A5550
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE REAR SPAR VERTICAL ATTACH ANGLE DEEPLY GOUGED AT APPROXIMATELY ORSS 261.  REPAIRED ANGLE PER EA.
